# SDR DALA2025070805146

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 FWD SIDE OF FR 62 AT STR 3L, FOUND DAMAGE AROUND 2 HOLES ON IB SIDE OF STRINGER. CORRECTIVE ACTION: REPAIRED PER A330 SRM 53-11. (1067396)
